# SDR AC2R2018040201

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 7,138 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 3G2150V533
- Part serial: 166100182
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PRIOR TO CRUISE CLEARANCE, PILOTS NOTICED A STRONG ELECTRICAL OVERHEAT ODOR WITH A SIMULTANEOUS FWD FAN CAS MESSAGE. NO SMOKE OR FLAMES WERE NOTED.  CREW COMPLIED WITH QRH.  REPLACED THE PILOT'S COCKPIT FAN.
